# SDR RAIA9551123

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D2370120
- Condition: Failed
- Location: Lt Engine
- Part time: 7,084 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FWA - FLT 7541 - AFTER TAKEOFF, LEFT ENGINE FIRE WARNING OCCURRED.  MAINTENANCE REPLACED THE ENGINE FIRE LOOP.  (M)
